# SDR 97FDEA00521

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69204583
- Condition: Corroded
- Location: Bs 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) BS 1168, AFT SHEAR TIE LBL 15 TO RBL 10 WL 164 BETWEEN STR 27R TO 27L.  *S/D*  REMOVED CORRODED SHEAR TIE AT BS 1168, LBL 15 TO RBL 10, WL 164.  FABRICATED REPLACEMENT PART AND INSTALLED PER FED-EX SRM 51-10-1, 51-30-2.
